# SDR ECLA201309234337

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N137MW
- Make and model: Bnorm BN2A
- Aircraft serial: 137
- Aircraft time: 20,000 hours, 20,000 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON OTBD PORTION OF THE LT WING.
